RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 12, Pages 2165–2169 (Mi de5386)  

Short Communications

Invertibility of functional operators with non-Carleman shift in Hölder spaces

Yu. I. Karlovich

Sea Gidrophysical Institute Academy of Sciences of UkSSR

Full text: PDF file (673 kB)

Bibliographic databases:
UDC: 517.937
Received: 04.01.1982

Citation: Yu. I. Karlovich, “Invertibility of functional operators with non-Carleman shift in Hölder spaces”, Differ. Uravn., 20:12 (1984), 2165–2169

Citation in format AMSBIB
\Bibitem{Kar84}
\by Yu.~I.~Karlovich
\paper Invertibility of functional operators with non-Carleman shift in H\"older spaces
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 12
\pages 2165--2169
\mathnet{http://mi.mathnet.ru/de5386}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772817}
\zmath{https://zbmath.org/?q=an:0567.47022}


Linking options:
  • http://mi.mathnet.ru/eng/de5386
  • http://mi.mathnet.ru/eng/de/v20/i12/p2165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019